Existence and uniqueness results for a nonlinear integrodifferential initial-value problem arising in transport theory

Juang Jonq*, Paul Nelson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish
Pages (from-to)1351-1369
Number of pages19
JournalNonlinear Analysis
Volume11
Issue number12
DOIs
StatePublished - 1 Jan 1987

Keywords

  • Transport theory
  • integrodifferential equations
  • invariant imbedding
  • reflection

Cite this